# SDR USAA2014060300005

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 41,202 hours, 23,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 08023H1008
- Condition: Cracked
- Location: Cockpit
- Part time: 15,948 hours, 9,985 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM CUN TO PHL, CREW REPORTED THE RT WINDSHIELD HEAT SPARKED & ARCED, THEN CRACKED OUTER PANE.  RT WINDSHIELD HEAT INOPERATIVE MEMO ON ECAM.  R & R RT WINDSHIELD & RT WINDOW HEAT COMPUTER IAW AMM 56-11-11-000-001-A, 56-11-11-400-001-A, 30-42-34-000-001-A & 30-42-34-400-001-A.  OPERATIONS CHECKED OK.
